# SDR C2XA95IA082

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Red Gearbox
- Part number: RG118
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 11,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND NR 1 ENGINE PROPELLER SHAFT FACE PITTED AND HEAVY RUST ON INSIDE OF PROPELLER SHAFT.  MAINTENANCE REMOVED AND REPLACED THE REDUCTION GEARBOX, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (W)
